# SDR DHL2005782530

- Difficulty date: March 11, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING UPPER SURFACE CRACKED AT NR 12 SPOILER HINGE CUTOUT.  STOP DRILLED CRACK SIZE .250 IAW B72 SRM 51-10-1.  FABRICATED DOUBLER REPAIR USING 7075T6 .071 PO# 9002012 DIM. 6" BY 3 3/4" IAW B727 SRM 57-30-4 FIG 10.  ALODINE AND PRIMED PART AND AREA IAW B727 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 57-30-4 FIG 10 AND 51-30-2.
